MathSciNet Relay Station
MathSciNet bibliographic data
MR589147 (81j:53045) 53C20
Tsagas, Gr. Some properties of closed $1$-forms on a special Riemannian manifold. Proc. Amer. Math. Soc. 81 (1981), no. 1, 104–106.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement